# SDR AWXA200601207

- Difficulty date: June 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Foreflap
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - PUNCTURE IN LOWER SURFACE OF RT INBOARD FOREFLAP, 14.25" FROM INBOARD END.  RT I/B FOREFLAP PUNCTURE REPAIRED IAW B 737-300 SRM AWA TASK CARD NR R3M27008.  NOTE PUNCTURE LOCATED 14.25" FROM I/B END LOWER SURFACE.
